A member asked:

Without a prior muscle wasting disease in a healthy 23 yr old what reason would account for muscle wasting following epidural steroid inj?

A doctor has provided 1 answer
Dr. Tarek Shahbandar answered

Specializes in Anesthesiology

Issue could be from disk herniation or spinal stenosis (the reason you went to get epidural). There are very rare complications from epidural that could cause these symptoms like an epidural hematoma. The epidural hematoma would almost only be seen if you were on blood thinners like Coumadin (warfarin) or plavix. You may need another MRI and / or EMG and see a neurologist. Good luck.

Answered Nov 28, 2017

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...